# SDR AALA20110225LGA01

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 28,834 hours, 12,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUNCTIONAL CHECK FOUND EMERGENCY LIGHTS FROM ROW 22 TO AFT GALLEY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT SYSTEM CHARGER M1672.  OPS CHECK NORMAL.
